MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION INTERLINK; FILTER, INFUSION LINE
Model Number 1C8740
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink non-dehp minivolume extension set was leaking from the filter.The leak from the filter was observed while flushing the set with normal saline after the patient had received an electrolyte repletion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 (replace b17 with b01, c20 with c19, d15 with d14), h11.Correction: d4 expiration date (update to n/a) and d4 udi #.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure test was performed and no leak was observed.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22699038
Report Number1416980-2025-04015
Device Sequence Number8869867
Product Code FPB
UDI-Device Identifier00085412082028
UDI-Public(01)00085412082028(10)DR24A18017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1C8740
Device Catalogue Number1C8740
Device Lot NumberDR24A18017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/26/2025
10/14/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/29/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTROLYTE REPLETION; NORMAL SALINE
Patient SexUnknown